# SDR 200516

- Difficulty date: November 4, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N808WP
- Make and model: Dhav DHC8103
- Aircraft serial: 026
- Aircraft time: 39,655 hours, 64,430 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: AS3209153
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

LOSS OF NR 1 HYD FLUID ON APPROACH.  MX FOUND BAD O-RING ON SPU NR 1 OUTLET UNION.  REPLACED O-RING IAW DHC -8 MM CH 29-00-00 PG 401.  LEAK CHECK GOOD IAW DHC -8 MM CH 29-00-00 PG 501.
